Open Access
March, 2003 From One Bubble to Several Bubbles: The Low-Dimensional Case
Olivier Druet
J. Differential Geom. 63(3): 399-473 (March, 2003). DOI: 10.4310/jdg/1090426771


We study in this paper sequences of solutions of elliptic PDE's with critical Sobolev growth on compact Riemannian manifolds. We prove some compactness results for such sequences which apply in particular to sequences of solutions of the Yamabe equation. We also underline the effect of the dimension and the geometry of the manifold on the blow-up behaviour of such sequences.


Download Citation

Olivier Druet. "From One Bubble to Several Bubbles: The Low-Dimensional Case." J. Differential Geom. 63 (3) 399 - 473, March, 2003.


Published: March, 2003
First available in Project Euclid: 21 July 2004

zbMATH: 1070.53017
MathSciNet: MR2015469
Digital Object Identifier: 10.4310/jdg/1090426771

Rights: Copyright © 2003 Lehigh University

Vol.63 • No. 3 • March, 2003
Back to Top